The dimension of an amoeba

Jan Draisma (Corresponding author), Johannes Rau (Corresponding author), Chi Ho Yuen (Corresponding author)

Research output: Contribution to journalArticleAcademicpeer-review

15 Downloads (Pure)

Abstract

Answering a question by Nisse and Sottile, we derive a formula for the dimension of the amoeba of an irreducible algebraic variety.

Original languageEnglish
Pages (from-to)16-23
Number of pages8
JournalBulletin of the London Mathematical Society
Volume52
Issue number1
Early online date22 Oct 2019
DOIs
Publication statusPublished - 1 Feb 2020

Keywords

  • 14T05
  • 32A60 (primary)

Cite this